# SDR 2001UALA00468

- Difficulty date: April 11, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 24,755 hours, 8,796 cycles
- Engine: Iae V2527A5
- Engine time: 3,640 hours, 1,211 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 6A5878
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 3,640 hours, 1,211 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXHAUST GAS TEMPERATURE OVERTEMP INDICATION. SUPPLEMENTAL DATA UPDATE EXHAUST GAS TEMPERATURE (EGT) HARNESS EXHIBITED UNUSUAL PHYSICAL CHAFING.  REPLACED THE EGT HARNESS.
